# SDR CALA2009041300192

- Difficulty date: April 11, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 34,012 hours, 11,921 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING T/O AND CLIMB ELECTRICAL BURNING ODOR WAS NOTICED THROUGH COCKPIT AND CABIN, COULD NOT FIND SOURCE, ODOR WOULD DISSIPATE A LITTLE AND THEN RETURN.  PERFORMED FIM TASK 21-00-00-810-806, INITIAL EVALUATION STEPS 1 THRU 14 AND APU BLEED FOR OIL CONTAMINATION STEPS 1 THRU 4.  NO DEFECTS NOTED.  PER AMM 72-00-00-200-800 AND ECRA 7223-01171 PERFORMED BOROSCOPE OF NR 1 AND NR 2 ENGINE HPC STAGES 1, 2, 3 AND NR 3 BEARING AFT AIR / OIL SEAL.  NO EVIDENCE OF OIL LEAKAGE IN EITHER ENGINE FOUND.  NO OTHER DEFECTS NOTED AT THIS TIME.  RAN ENGINES AT VARIOUS SETTINGS, NO DEFECTS NOTED.  OK TO CONTINUE.
